# SDR SWAA2021091548777

- Difficulty date: July 27, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD LEFT HAND UPPER ATTACH ANGLE IS CRACKED AT L.B.L. 8; W.L. 164. ; / [01] UPDATED MEASUREMENTS TABLE; [02] CONFORMED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE PER SRM 57-10-10-2R-5 ; -1 REPLACEMENT ANGLE FABRICATED IN ACCORDANCE WITH SRM 57-10-10-2R REPAIR 5 REFER TO ATS BUILD RECORD ATSHFAB-101-353 JOB #540264; -2 SPLICE ANGLE FABRICATED ON ACCORDANCE WITH SRM 57-10-10-2R-5 REFER TO ATS BUILD RECORD ATSHAB-101-355 JOB#540681; 09] CUT AND REMOVED THE ATTACH ANGLE AT B.S663 LBL17 WL164 PER SRM 57-10-10-2R-5 FIG 202/REPAIR 5 DETAIL D. REQUEST Q.C TO PERFORM A DETAILED INSPECTION OF THE REPAIR AREA AND THE UNDERLYING STRUCTURE TO MAKE SURE THAT THERE IS NO DAMAGE WITHIN THE REPAIR AREA PER SRM 57-10-10-2R-5 STEP 4D.; [10] ET INSPECTED HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. CAL ID IS000450 N500D; [11] VERIFIED THERE IS NO DAMAGE WITHIN THE REPAIR AREA PER SRM 57-10-10-2R-5 STEP 4D.; [12] LOCATED; DRILLED; TRIMMED TO SIZE; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REWORKED EDGES OF -1 AND -2 REPAIR ANGLES PER SRM 57-10-10-2R-5 STEPS 4F-K. OK TO INSTALL; [13] VERIFIED REPAIR PARTS DRILLED; TRIMMED TO SIZE; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REWOR
